# SDR AALA201703089019

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 15,163 hours, 5,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4040
- Condition: Failed
- Location: R1 Door
- Part time: 9,102 hours, 3,602 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR WAS LEFT IN THE ARMED POSITION. CATERING OPENED THE DOOR FROM OUTSIDE CAUSING PARTIAL SLIDE DEPLOYMENT. SLIDE FAILED TO DEPLOY PROPERLY. REMOVED AND REPLACED SLIDE IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
